American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 52 of 52 found      Go to page: 1 2

[31] Michael T. Jury. Invariant subspaces for a class of complete Pick kernels. Proc. Amer. Math. Soc. 133 (2005) 3589-3596. MR 2163594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Kou Hei Izuchi. Cyclic vectors in the Fock space over the complex plane. Proc. Amer. Math. Soc. 133 (2005) 3627-3630. MR 2163599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Frédéric Bayart. Porosity and hypercyclic operators. Proc. Amer. Math. Soc. 133 (2005) 3309-3316. MR 2161154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] V. Müller. Power bounded operators and supercyclic vectors II. Proc. Amer. Math. Soc. 133 (2005) 2997-3004. MR 2159778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Isabelle Chalendar and Jonathan R. Partington. Convergence properties of minimal vectors for normal operators and weighted shifts. Proc. Amer. Math. Soc. 133 (2005) 501-510. MR 2093074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Eva A. Gallardo-Gutiérrez and Alfonso Montes-Rodríguez. The role of the spectrum in the cyclic behavior of composition operators. Memoirs of the AMS 167 (2004) MR 2023381.
Book volume table of contents   

[37] N. J. Kalton and A. Koldobsky. Banach spaces embedding isometrically into $L_p$ when $0<p<1$. Proc. Amer. Math. Soc. 132 (2004) 67-76. MR 2021249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Joseph A. Cima, Alec Matheson and William T. Ross. The backward shift on the space of Cauchy transforms. Proc. Amer. Math. Soc. 132 (2004) 745-754. MR 2019951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] George Costakis and Martín Sambarino. Topologically mixing hypercyclic operators. Proc. Amer. Math. Soc. 132 (2004) 385-389. MR 2022360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] V. Müller. Power bounded operators and supercyclic vectors. Proc. Amer. Math. Soc. 131 (2003) 3807-3812. MR 1999927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jochen Wengenroth. Hypercyclic operators on non-locally convex spaces. Proc. Amer. Math. Soc. 131 (2003) 1759-1761. MR 1955262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Teresa Bermúdez, Antonio Bonilla and Antonio Martinón. On the existence of chaotic and hypercyclic semigroups on Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 2435-2441. MR 1974641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Nathan S. Feldman. Hypercyclicity and supercyclicity for invertible bilateral weighted shifts. Proc. Amer. Math. Soc. 131 (2003) 479-485. MR 1933339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Teresa Bermúdez and N. J. Kalton. The range of operators on von Neumann algebras. Proc. Amer. Math. Soc. 130 (2002) 1447-1455. MR 1879968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Fernando León-Saavedra and Alfonso Montes-Rodríguez. Spectral theory and hypercyclic subspaces. Trans. Amer. Math. Soc. 353 (2001) 247-267. MR 1783790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Joseph A. Cima and William T. Ross. The Backward Shift on the Hardy Space. Math. Surveys Monogr. 79 (2000) MR MR1761913.
Book volume table of contents   

[47] Joseph A. Cima and William T. Ross. The Hardy space of the disk. Math. Surveys Monogr. 79 (2000) 17-43.
Book volume table of contents   
View Article: PDF

[48] Joseph A. Cima and William T. Ross. Overview. Math. Surveys Monogr. 79 (2000) 1-8.
Book volume table of contents   
View Article: PDF

[49] Joseph A. Cima and William T. Ross. Classical boundary value results. Math. Surveys Monogr. 79 (2000) 9-15.
Book volume table of contents   
View Article: PDF

[50] Joseph A. Cima and William T. Ross. The backward shift on $H^p$ for $p \in [1, \infty )$. Math. Surveys Monogr. 79 (2000) 81-113.
Book volume table of contents   
View Article: PDF

[51] Joseph A. Cima and William T. Ross. The Hardy spaces of the upper-half plane. Math. Surveys Monogr. 79 (2000) 45-79.
Book volume table of contents   
View Article: PDF

[52] Joseph A. Cima and William T. Ross. The backward shift on $H^p$ for $p \in (0,1)$. Math. Surveys Monogr. 79 (2000) 115-190.
Book volume table of contents   
View Article: PDF


Results: 31 to 52 of 52 found      Go to page: 1 2